New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

mrs. arizona
New Member


Date Joined Jul 2010
Total Posts : 9
   Posted 7/17/2010 7:30 AM (GMT -7)   
i am new to the forum - i have been reading the posts for awhile - i was diagnosed in april 2010 - i am 47 years old - i has been difficult for me - i am used to taking care of others - my mind goes a hundred miles a minute and my body just stops - i take cymbalta 60 mg a day - zrytec (i have always taken this for hives) my doc gave me a scrip for darvocet (i only take a couple a week) i also take firocet and imitrex for migraines - which i have been getting since i was young - i just had got results yesterday from my doc about blood work - vitamin d is good as well as magnesium - however my liver is elevated - does any one else have this problem - i do not take NASIDS or tylenol - excuse my spellling please - i have had all the blood work done for RA, lupus etc - also had MRI done on my lower back - i have a lot of pain in that area - it came back as mild degenitive arthitis - another main problem are my feet the burn (soaking in ice helps the best) i take alot of hot baths for the rest - i walk everyday about 30 minutes - i am not overweight - i am in the process of purchasing a jacuzzi - sorry i am rambling - any input would be great - thanks for listening

yo-yo
Regular Member


Date Joined Aug 2009
Total Posts : 159
   Posted 7/17/2010 7:52 AM (GMT -7)   
Welcome Mrs. Arizona,
 
Just wanted to welcome you to the forum.  Sorry about the fibro diagnosis--it is definitely the pits!  Sounds like you are doing alot of the right things, getting tests to eliminate other things, walking etc.  The elevated liver rate could be some of the meds you take. 
 
If you haven't already, please read the info at the top of the fibro page--it has LOTS of info to help you understand and deal with the fibro.  Just remember, one day at a time or maybe one hour at a time. LOL!  I know that doesn't help much but sometimes its all we can hold on to.  Try to pace yourself--moving (even if it is slowly) with resting periods.  I'm sure others will be along to welcome you and give you ideas to help.
 
Yo-yo

crazykitty
Veteran Member


Date Joined Jul 2009
Total Posts : 4796
   Posted 7/17/2010 7:54 AM (GMT -7)   
Hi Mrs. Arizona, Welcome to the land of caring fibromites! Sounds as if care for the
caretaker is needed. Sorry you are hurting. The cymbalta might be responsible for
your elevated liver enzymes. I think it is a possible side effect.

It is good that you exercise, that is a big plus! I have a jetted tub and it is helpful so
your jacuzzi should be wonderful for relaxing. Gentle stretching is great for lower
back pain. If you check out fibro 101, second thread ,pg one you can find some gentle
stretching exercises along with other great info.

Deep breathing and meditation have helped me tremendously with the pain. It takes
me to another realm and helps distract me from the pain.

I'm so glad you have joined us. You will meet many caring and supportive people here!

hugs, Robin
Fibromyalgia, MCTD (Lupus, Scleroderma & RA) Raynaud's, Osteoporosis,
Osteoarthritis, Degenerative Disc Disease, Migraines, and Hypertension
Prescription Meds: Savella, Cyclobenzaprine, Methotrexate, Diltiazem, Boniva,
Folic Acid.  OTC Meds: Multi-vitamin. Vit, D, Vitamin B12 & calciim supplements
 
 


Acheybody
Forum Moderator


Date Joined Nov 2008
Total Posts : 5929
   Posted 7/17/2010 8:02 AM (GMT -7)   
Mrs. Arizona,

Hi and welcome! My liver enzymes have been elevated for many years, and they don't know why. So they took a biopsy when they took my gallbladder out 3 years ago, and say it's very mild damage, nothing to worry about. I try not to take too many drugs (but I also take an occasional Darvocet - and did you know there is Tylenol in that?)

I know what you mean about your mind going a hundred miles a minute and your body just stopping! That's got to be one of the most frustrating things about fibro! But you have found a wonderful place for support on this forum.

Achey
   Fibromyalgia, possible Meniere's, elevated liver enzymes, skin grafting on back, arthritis, scoliosis, lumbar disc damage, sciatica, IBS, migraine headaches, tachycardia, skin cancer surgeries on face
    Nortriptyline, Clonazepam, Darvocet as needed
    Multivitamins, l-lysine, probiotics, magnesium, malic acid, calcium + vit. D, vit. C
    Chiropractic adjustments
 
This too shall pass....


sotiredoffibro
Veteran Member


Date Joined May 2010
Total Posts : 1556
   Posted 7/17/2010 8:09 AM (GMT -7)   
Hi Mrs. Arizona and welcome to our fibro family. Sorry that you have this disease but just want you to know that you have come to the right place where there are alot of truly caring people.

I had elevated liver levels once while in the hospital they said it was caused by some of the meds I was taking. Might want to ask your doctor what you should do to lower the levels.

I am lucky enough that my feet dont burn. The thought of putting my feet in ice makes me cringe. Hot showers and baths sounds good though lol.

I am glad you are getting some exercise everyday it does help with the stiffness and you are another fibromite that shows proof that being overweight has no bearing on fibro. Dont be afraid to ask any questions we will try to help you out as much as possible
Gentle Hugs
Shirley
DX: Fibro, Gerds, COPD, Osteoarthritis, Osteoporosis, High Blood Pressure, and Depression.
When I get where Im going dont cry for me down here. (Brad Paisley & Dolly Parton)


getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40574
   Posted 7/17/2010 10:36 AM (GMT -7)   
Hi Mrs. Arizona,
 
And welcome to the land of fibrofog where everybody forgets your name.  We use to have an intoductory thread that said that.  And it is so true.  Fibrofog really makes life difficult.  But we try to laugh it off.  And we all understand so that helps.
 
Yes, exercise.  Walking is so good for you.  I have two dogs and I walk them around the block every day.  Well, when I can.  Lately I have been too tired to do anything.  I take adderall, but that isn't even helping right now.  We have been having a lot of hot humid weather and I think that has a lot to do with it.
 
When you get time, check out the thread called fibro101.  It is the second thread on the forum.  At the top.  It is full of wonderful information.  Our wonderful moderator Sherrine put it together and did a wonderful job.  You will find it very interesting to read. 
 
I hope that you are having a nice weekend.  Sometimes the weekends are a little slower on the forum, but it is so busy during the week.  Take care our new friend.
 
Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies


Witchesblew
Regular Member


Date Joined Jul 2010
Total Posts : 105
   Posted 7/17/2010 4:03 PM (GMT -7)   
Welcome, I am also new, just joined yesterday evening. The fibromites are soooo helpful here. Walking is good, as I try to do it whenever possible, but sometimes my feet just hurt too bad to move much, then i just stretch and do exercises with my wii. It is great except it loves to make me feel fat and unbalanced!
Laughing seems to be the best therapy for me since meds dont work. I forget everything..fibrofog... crud i forgot what my point was on this reply.... oh well.. welcome!

TheChickenPrincess
Veteran Member


Date Joined Jun 2010
Total Posts : 554
   Posted 7/17/2010 6:08 PM (GMT -7)   
Welcome Mrs. Arizona. :)

You've had some wonderful advice so far. I hope you like it here. I'm sort of new, too, but I already think everyone is really wonderful here.

You mentioned your weight isn't above normal - that's me, too. Years ago, I gained about 30 pounds quickly, and it would NOT come off no matter what. Then a couple years ago, it started coming off and now I'm fighting to maintain my weight where I like it. I don't want to get thinner now. Weird stuff, this fibro.

Again, welcome!

PS: I get chronic hives, too. I take benadryl for mine.

Sherrine
Forum Moderator


Date Joined Apr 2005
Total Posts : 17095
   Posted 7/18/2010 1:08 PM (GMT -7)   
Hi, Mrs. Arizona, and welcome!  I'm so glad you found us and joined in.  Liver enzymes can be elevated for no reason at all and go back down, from what I have read.  Are you taking statin drugs for cholesterol?  That will elevate the enzymes along with some over the counter medications.  I'm sure your doctor will figure out what is happening but try not to worry a lot about it because it could be absolutely nothing. 
 
Don't hesitate to ask question.  As you have already found out, we have great members that love to help one another here.  And, as a bonus, we really do care about each other, too.  So, I'm looking forward to hearing more from you soon.
 
Sherrine 
 
 
Forum Moderator/ Fibromyalgia
***********************
Fibromyalgia, Crohn's Disease, Ostomy, Diabetes, Autoimmune Inner Ear Disease, Osteoporosis
~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~
God does not give us a spirit of fear, but of power and of love and of a sound mind.    2 Timothy 1:7

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 9:35 PM (GMT -7)
There are a total of 2,732,833 posts in 301,059 threads.
View Active Threads


Who's Online
This forum has 151212 registered members. Please welcome our newest member, NevadaMike.
288 Guest(s), 9 Registered Member(s) are currently online.  Details
Gograss, Tony Crispino, Lilyblues22, LG13, NevadaMike, Sb77, The king, NotQuiteAntonio, multifacetedme


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer